# SDR SIMA20201109001

- Difficulty date: November 9, 2020
- Submitted: December 22, 2020
- Operation: Air carrier
- Aircraft: N932AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500915
- Aircraft time: 37,655 hours, 32,065 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP NR 3 IS DISCOLORED.  C/A COMPLETE: R & R EMERGENCY LIGHT STRIP NR 3, IAW EMB 145 AMM 33-50-12.  TRANSFERED OPC OF LIGHT STRIP NR 3 TO BOW349189.
